# SDR DLM88100543

- Difficulty date: February 28, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 50,628 hours, 37,922 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERG LIGHT AT ROW 21DE INOPERATIVE.  REPAIRED CONNECTOR. OPS OK.
